U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

why is my mom's fingertips numb? she ended her chemo about 3 months ago. might this be the reason?

1 doctor answer2 doctors weighed in
Dr. Gary Pess
Dr. Gary Pess answered
Hand Surgery 40 years experience
Neuropathy: Some chemo agents can cause a peripheral neuropathy. Ash her doctor. A hand surgeon can be useful to consult.
Dr. Arold Augustin
Internal Medicine 32 years experience
Peripheral neuropathy secondary to chemotherapy has been well known for decades. Gabapentin, duloxetine, amitriptyline and other similar drugs may be helpful.
Aug 27, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

United Kingdom
A 38-year-old male asked about a 65-year-old female:

My mom has metastatic TNBC and stopped doing chemo two months ago. She keeps going from being very hot to being very cold. What could be the cause?

1 doctor answer1 doctor weighed in
Dr. Anderson Bauer
Radiation Oncology 18 years experience
Counts, infection: It could be due to blood counts being low, from the prior chemotherapy as well as from the cancer. This can also contribute to the possibility of infection. If she has a port that could be infected, infection in the blood, and other potential places as well. Contact her medical oncologist ASAP as they may want her to go the emergency room for labs and potentially IV antibiotics.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 27, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.